# SDR DL72S011902

- Difficulty date: December 6, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 67,661 hours, 51,315 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40173
- Condition: Intermittent
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E FLAP LIGHT ILLUMINATED WHEN WING ANTI ICE SELECTED ON. REPLACED NR 4 AND NR 5 L/E FLAP POSITION XMITTERS.
